MathSciNet Relay Station
MathSciNet bibliographic data
MR21672 60.0X
Kac, M.; Siegert, A. J. F. An explicit representation of a stationary Gaussian process. Ann. Math. Statistics 18, (1947). 438–442.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement